Advanced search
1 file | 346.42 KB Add to list

On linear representations of (α,β)-geometries

Author
Organization
Keywords
SPACES

Downloads

  • (...).pdf
    • full text
    • |
    • UGent only
    • |
    • PDF
    • |
    • 346.42 KB

Citation

Please use this url to cite or link to this publication:

MLA
De Clerck, Frank, and Hendrik Van Maldeghem. “On Linear Representations of (α,β)-Geometries.” EUROPEAN JOURNAL OF COMBINATORICS, vol. 15, no. 1, 1994, pp. 3–11.
APA
De Clerck, F., & Van Maldeghem, H. (1994). On linear representations of (α,β)-geometries. EUROPEAN JOURNAL OF COMBINATORICS, 15(1), 3–11.
Chicago author-date
De Clerck, Frank, and Hendrik Van Maldeghem. 1994. “On Linear Representations of (α,β)-Geometries.” EUROPEAN JOURNAL OF COMBINATORICS 15 (1): 3–11.
Chicago author-date (all authors)
De Clerck, Frank, and Hendrik Van Maldeghem. 1994. “On Linear Representations of (α,β)-Geometries.” EUROPEAN JOURNAL OF COMBINATORICS 15 (1): 3–11.
Vancouver
1.
De Clerck F, Van Maldeghem H. On linear representations of (α,β)-geometries. EUROPEAN JOURNAL OF COMBINATORICS. 1994;15(1):3–11.
IEEE
[1]
F. De Clerck and H. Van Maldeghem, “On linear representations of (α,β)-geometries,” EUROPEAN JOURNAL OF COMBINATORICS, vol. 15, no. 1, pp. 3–11, 1994.
@article{196707,
  author       = {{De Clerck, Frank and Van Maldeghem, Hendrik}},
  issn         = {{0195-6698}},
  journal      = {{EUROPEAN JOURNAL OF COMBINATORICS}},
  keywords     = {{SPACES}},
  language     = {{eng}},
  location     = {{Valdimir, Russia}},
  number       = {{1}},
  pages        = {{3--11}},
  title        = {{On linear representations of (α,β)-geometries}},
  url          = {{http://dx.doi.org/10.1006/eujc.1994.1002}},
  volume       = {{15}},
  year         = {{1994}},
}

Altmetric
View in Altmetric
Web of Science
Times cited: